Pacific Journal of Mathematics

Topological lattice-ordered groups.

Richard N. Ball

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 1-26.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784657

Mathematical Reviews number (MathSciNet)
MR555035

Zentralblatt MATH identifier
0434.06016

Subjects
Primary: 06F15: Ordered groups [See also 20F60]
Secondary: 06F30: Topological lattices, order topologies [See also 06B30, 22A26, 54F05, 54H12] 22A26: Topological semilattices, lattices and applications [See also 06B30, 06B35, 06F30]

Citation

Ball, Richard N. Topological lattice-ordered groups. Pacific J. Math. 83 (1979), no. 1, 1--26. https://projecteuclid.org/euclid.pjm/1102784657


Export citation

References

  • [1] R. N. Ball, Convergence and Cauchy structures on lattice ordered groups, preprint, Trans. Amer. Math. Soc, to appear.
  • [2] R. N. Ball, ~ is not a maximal torsion class, preprint, Boise State University.
  • [3] S. J. Bernau, Varieties of lattice groups are closed under ^-completions, Symposia Math., to appear.
  • [4] R. D. Byrd and J. T. Lloyd, Closed subgroups and complete distributivityin lattice- ordered groups, Math Zeitschr., 101 (1967), 123-130.
  • [5] P. Conrad, Lattice-ordered groups, Lecture Notes, Tulane University, 1970.
  • [6] P. Conrad, The topological completion and the linearly compact hull of an abelian /-group, Proc. London Math. Soc, (3) 28 (1974), 457-482.
  • [7] P. Conrad, J. Harvey, C. Holland, The Hahn embedding theorem forabelian lattice-ordered groups, Trans. Amer. Math. Soc, 108 (1963), 143-169.
  • [8] L. Fuchs, Partially Ordered Algebraic Systems, Addison-Wesley, 1963.
  • [9] A. M. W. Glass, Ordered PermutationGroups, Bowling Green State University, 1976.
  • [10] A. M. W. Glass, W. C. Holland, and S. H. McCleary, The structure of /-group varieties, to appear.
  • [11] W. C. Holland, The largest proper variety of lattice-ordered groups, Proc. Amer. Math. Soc, to appear.
  • [12] W. C. Holland, The lattice-ordered group of automorphisms of an ordered set, Michigan Math. J., 10 (1963), 399-408.
  • [13] W. C. Holland, Outer automorphisms of ordered permutationgroups, Proc. Edinburgh Math. Soc, 19 (1975), 331-344.
  • [14] R. L. Madell, Chains which are coset spaces of t/-groups, Proc Amer. Math. Soc, 25 (1970), 755-759.
  • [15] R. L. Madell, Complete distributivityand a-congruence, unpublished, Village Community School, 272 West Tenth Street, New York, N. Y., 10014.
  • [16] R. L. Madell, Embeddingsof topological lattice ordered groups, Trans. Amer. Math. Soc, 146 (1969), 447-455.
  • [17] S. H. McCleary, o-primitiveordered permutationgroups, Pacific J. Math., 40 (1972), 349-372.
  • [18] R. H. Redfield, A topology for a lattice-ordered group, Trans. Amer. Math. Soc, 187 (1974), 103-125.
  • [19] B. Smarda, Some types of topological /-groups, Publ. Fac Sci. Univ. J. E. Purkyne (Brno), 507 (1969), 341-352.
  • [20] B. Smarda, Topologies in /-groups, Arch. Math. (Brno), T. 3 (1967), 69-81.